# SDR 2001UALA02419

- Difficulty date: December 16, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER T-CAP CORRODED AT STATION 324 FROM 6 LBL OUT TO RBL AT STRINGER 17L-R.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW T-CAP BEAM.
